# SDR IPXA2673132

- Difficulty date: April 9, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Bs 955 S22ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE BS 955 S22AR CRACK WAS FOUND AT RT SIDE FAIL SAFE STRAP AT 9 O/C POSITION 0937" APPROX.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FTG FAIL SAFE STRAP IS REPAIRED IAW EO B767-5350-17922-J APPX 'D', ORIGINAL MATERIAL IS 2024T351-0750", MACHINED STRAP, CRACK AT 9 O/C POSITION .0937" APPROX, FINAL CUTOUT SIZE IS 7.75" X 2", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
